MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 15CM STRAIGHT SHORT-TERM DL; CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 15CM STRAIGHT SHORT-TERM DL; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that on "06.08, due to chronic kidney disease stage 5 admitted to the renal department, temporary catheterization of right internal jugular vein was performed on the same day.On 06.14, left forearm arteriovenous fistula.06.19, the hemodialysis process was smooth, the general condition was ok, patient was discharged from the department, transferred to facility regular hemodialysis (through the right internal jugular vein temporary tube).07.03, patient was hospitalized in eicu of our hospital.On the day of admission, the right internal jugular vein catheter was removed and the right femoral vein temporary catheter was placed.07.10, transferred to renal department for further treatment.07.13, pulmonary artery ct examination showed no foreign body.07.14, right femoral vein catheterization was removed and right internal jugular vein temporary catheterization was performed in renal department.07.21, pulmonary ct examination showed a dense shadow in the right lower pulmonary artery.07.26: pulmonary angiography and foreign body removal under dsa were to be performed.Due to non-development, the foreign body could not be removed.The specific foreign body condition was unknown.".
 
Event or Problem Description
It was reported that on "(b)(6) due to chronic kidney disease stage 5 admitted to the renal department, temporary catheterization of right internal jugular vein was performed on the same day.On (b)(6) , left forearm arteriovenous fistula.(b)(6) the hemodialysis process was smooth, the general condition was ok, patient was discharged from the department, transferred to facility regular hemodialysis (through the right internal jugular vein temporary tube).(b)(6) , patient was hospitalized in eicu of our hospital.On the day of admission, the right internal jugular vein catheter was removed and the right femoral vein temporary catheter was placed.(b)(6), transferred to renal department for further treatment.(b)(6), pulmonary artery ct examination showed no foreign body.(b)(6) , right femoral vein catheterization was removed and right internal jugular vein temporary catheterization was performed in renal department.(b)(6), pulmonary ct examination showed a dense shadow in the right lower pulmonary artery.(b)(6): pulmonary angiography and foreign body removal under dsa were to be performed.Due to non-development, the foreign body could not be removed.The specific foreign body condition was unknown." additional information received (b)(6) 2023: it was reported that the patient status is good but foreign body still not be removed.The foreign body is suspected to be from the catheter but it is not confirmed.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 15CM STRAIGHT SHORT-TERM DL
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17638570
Report Number3006260740-2023-03722
Device Sequence Number7936315
Product Code MPB
UDI-Device Identifier00801741045356
UDI-Public(01)00801741045356
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number5553150
Device Lot NumberREGQ3802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown